Blank Cover Image
Journal of the Mathematical Society of Japan
Format:
Journal
Responsibility:
日本数学会
Language:
English; German
Published:
Tokyo : Mathematical Society of Japan, 1948-
Description:
v. ; 26 cm
Authors:
日本数学会 <DA00103149>  
Volume(Year):
Vol. 1, no. 1 (Sept. 1948)-
Continues:
Proceedings of the Physico-Mathematical Society of Japan. 3rd series = Nippon Sugaku-buturigakkwai kizi. Dai 3 ki <AA00786604>
Catalog.Bib:
AA0070177X
ISSN:
00255645  CiNii Articles  Webcat Plus  JAIRO
Holding items in this series
Loading
Holdings
Loading availability information

Similar Items:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本数学教育会

日本数学教育会

林, 鶴一, 東北大学

[Tôhoku University]

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

日本数学物理学会

岩波書店

日本数学教育学会

日本数学教育学会

日本応用数理学会

Kinokuniya

横浜市立大学文理学部理科数学教室, 横浜市立大学, 横浜国立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal University

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

日本数学教育学会

日本数学教育学会